# SDR 2005FA0000413

- Difficulty date: January 11, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N304FD
- Make and model: Bell 412EP
- Aircraft serial: 36229
- Engine: Pwa PT6T3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Part serial: A11933
- Condition: Vibration
- Location: Tail Rotor
- Part time: 936 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FIRST GROUND RUN, AFTER APPROX 24 HOURS OF HARD RAIN, THE HELICOPTER DEVELOPED A SEVERE VIBRATION.  THE VIBRATION WAS TRACED TO A TAIL ROTOR BLADE.  SUSPECT BLADE COLLECTED THE RAIN WATER.  THE BLADE WAS SCRAPPED IAW THE MM.  (K)
